Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 46, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 30, 2022, 7:24 PM CDT for Clarke County, Jasper County, Mississippi. It was in force for 66 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2022, 7:24 PM CDT (00:24 UTC)
- Expired
- Mar 30, 2022, 8:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clarke County, MS, Jasper County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 8:00 PM CDT | TSTM WND DMG | 1 Ene Stonewall, MS | TWO TREES WERE BLOWN DOWN ONTO A HOUSE IN THE STONEWALL AREA. VIDEO POSTED TO FACEBOOK SHOWED MINOR ROOF DAMAGE. |
| Mar 30, 8:01 PM CDT | TORNADO | 2 Wnw Enterprise, MS | A WEAK TORNADO DEVELOPED NORTHWEST OF ENTERPRISE, CAUSING MAINLY TREE DAMAGE ALONG ITS PATH. ONE HOME OFF OF COUNTY ROAD 371 HAD A SMALL SECTION OF METAL ROOFING REMOVED, AND ANOTHER ALONG THE PATH HAD SOME SHINGLE DAMAGE. THE TORNADO TRACKED NEARLY 2 MILES FR |
| Mar 30, 8:03 PM CDT | TSTM WND DMG | 2 N Enterprise, MS | THERE WAS SOME SHINGLE DAMAGE AND A SNAPPED TREE NEAR A HOUSE IN THE BASIC CITY TO ENTERPRISE AREA. POSSIBLE TORNADO DAMAGE. |
| Mar 30, 8:04 PM CDT | TSTM WND DMG | Basic City, MS | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 N ENTERPRISE. THERE WAS SOME SHINGLE DAMAGE AND A SNAPPED TREE AT A HOUSE NEAR COUNTY ROAD 377 AND COUNTY ROAD 379 IN THE BASIC CITY AREA NORTH OF ENTERPRISE. |
| Mar 30, 8:06 PM CDT | TORNADO | 4 E Basic City, MS | THE TORNADO STARTED NEAR CLARKDALE ATTENDANCE CENTER AND MOVED ACROSS THE SPORTS COMPLEX CAUSING SIGNIFICANT DAMAGE TO THE SOFTBALL FIELD. MOST OF THE WOODEN FENCE AROUND THE FIELD WAS KNOCKED DOWN AND SMALL PART OF THE METAL ROOFING ON A BUILDING JUST OUTSIDE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 12:16 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -365 m²/s²
- 0-3 km storm-relative helicity
- -338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
444
WFUS54 KJAN 310024
TORJAN
MSC023-061-310130-
/O.NEW.KJAN.TO.W.0046.220331T0024Z-220331T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
724 PM CDT Wed Mar 30 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Jasper County in east central Mississippi...
Clarke County in east central Mississippi...
* Until 830 PM CDT.
* At 724 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Turnerville, or near Stringer, moving east at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Vernon around 730 PM CDT.
Heidelberg and Paulding around 735 PM CDT.
Stafford Springs around 740 PM CDT.
Barnett, Orange and Goodwater around 745 PM CDT.
Quitman, Stonewall and De Soto around 755 PM CDT.
Sykes and Middleton around 805 PM CDT.
Snell around 815 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Pachuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3204 8846 3186 8892 3180 8928 3180 8930
3182 8932 3200 8932 3223 8893 3223 8843
TIME...MOT...LOC 0024Z 251DEG 45KT 3194 8919
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC4 follow-up statements
249
WWUS54 KJAN 310042
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
742 PM CDT Wed Mar 30 2022
MSC023-061-310130-
/O.CON.KJAN.TO.W.0046.000000T0000Z-220331T0130Z/
Jasper MS-Clarke MS-
742 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN JASPER AND NORTHERN CLARKE COUNTIES...
At 742 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Paulding, or 15 miles west of Quitman, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Quitman and Stonewall around 800 PM CDT.
Sable and Sykes around 810 PM CDT.
Middleton around 815 PM CDT.
Snell around 820 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Pachuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3196 8887 3191 8908 3211 8914 3223 8893
3223 8843 3211 8845
TIME...MOT...LOC 0042Z 246DEG 41KT 3203 8898
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC529
WWUS54 KJAN 310052
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
752 PM CDT Wed Mar 30 2022
MSC023-061-310130-
/O.CON.KJAN.TO.W.0046.000000T0000Z-220331T0130Z/
Jasper MS-Clarke MS-
752 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN JASPER AND NORTHERN CLARKE COUNTIES...
At 752 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Orange, or 10 miles west of Quitman, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Quitman and Stonewall around 800 PM CDT.
Sable and Sykes around 810 PM CDT.
Middleton around 815 PM CDT.
Snell around 820 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Pachuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3203 8868 3200 8891 3216 8906 3223 8893
3223 8843 3211 8845
TIME...MOT...LOC 0052Z 245DEG 41KT 3210 8889
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC701
WWUS54 KJAN 310105
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
805 PM CDT Wed Mar 30 2022
MSC061-310115-
/O.CAN.KJAN.TO.W.0046.000000T0000Z-220331T0130Z/
Jasper MS-
805 PM CDT Wed Mar 30 2022
...THE TORNADO WARNING FOR NORTHEASTERN JASPER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for east central
Mississippi.
LAT...LON 3218 8844 3207 8872 3207 8891 3222 8891
3223 8843
TIME...MOT...LOC 0105Z 238DEG 41KT 3222 8878
$$
MSC023-310130-
/O.CON.KJAN.TO.W.0046.000000T0000Z-220331T0130Z/
Clarke MS-
805 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
CLARKE COUNTY...
At 805 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Savoy, or 11 miles south of Meridian, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sable around 810 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3218 8844 3207 8872 3207 8891 3222 8891
3223 8843
TIME...MOT...LOC 0105Z 238DEG 41KT 3222 8878
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC363
WWUS54 KJAN 310118
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
818 PM CDT Wed Mar 30 2022
MSC023-310130-
/O.CON.KJAN.TO.W.0046.000000T0000Z-220331T0130Z/
Clarke MS-
818 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN CLARKE COUNTY...
At 817 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Zero, or 7 miles southeast of Meridian, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3210 8864 3222 8871 3223 8843 3218 8844
TIME...MOT...LOC 0117Z 223DEG 44KT 3231 8861
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 30, 6:43 PM CDT, 41 minutes earlier.
Area forecast discussion, Mar 30, 6:43 PM CDT, 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
643 PM CDT Wed Mar 30 2022
...SEVERE STORMS AND HIGH WINDS EXPECTED IN THE EAST THIS EVENING...
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
A line of TSRA wl affect GTR-MEI-PIB-HBG until moving east of the
area by 03Z. This line of storms will bring reduced flying
conditions over east MS through 06Z. Elsewhere conditions wl
improve to VFR until after 06Z when MVFR cigs are expected to
develop and prevail areawide until after 14Z. After 14Z VFR
conditions are expected to prevail areawide. /22/
&&
.DISCUSSION...
Through Thursday: At mid afternoon local radars were lit up with
a line of severe storms between the Mississippi river and
Interstate 55 stretching from Sunflower county south to Adams
county. Damaging wind gusts to 80 mph and tornadoes will be
possible with this line of storms. A Tornado Watch was expanded
recently to include east central and southeast Mississippi until 8
pm. Ahead of the line of storms sustained winds of 25 to 35 mph
with gusts up to 55 mph are being observed. A High Wind Warning
remains in effect until 7pm. The severe weather threat will end
with the passage of the line of storms that will be nearly along
the Interstate 55 corridor by 5pm and shift east of our southeast
Mississippi counties by 9 pm. Rain chance will continue to taper
off from the west through the evening and end in the southeast by
midnight. Cooler and drier air will move into our CWA in the wake
of the trailing cold front that is expected to shift southeast of
our CWA by morning. Morning lows will be in the mid 40s northwest
to the mid 50s southeast. Normal lows run in the upper 40s to
lower 50s. Cooler temperatures and dry weather are expected
Thursday.
Thursday night through Tuesday night: Thursday night our winds aloft
will become near zonal as a shortwave shifts east of Mississippi and
mid level ridging starts to move into our CWA. A weak surface high
will spread into our CWA as it becomes centered over northern
Mississippi. This will help maintain dry weather and cooler than
normal temperatures. The surface high will shift east through Friday
night resulting in a light return flow and moisture increase ahead
of another shortwave trough that will shift east across our region
through Saturday. Models have trended drier with this shortwave and
currently wl carry mention of low rain chances across our southern
zones Saturday with dry weather resuming by Saturday evening. The
dry weather will last through Monday but rain chances look to return
from the west Monday evening as another low pressure system
approaches. Models are trending higher with heavy rain and some
potential for strong to severe storms Tuesday into Tuesday evening.
Rainfall amounts look to be between two and three inches with this
system. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 48 68 43 69 / 71 0 0 0
Meridian 52 69 43 70 / 92 0 0 0
Vicksburg 47 69 43 69 / 24 0 0 0
Hattiesburg 54 74 45 75 / 93 0 0 0
Natchez 48 70 44 72 / 24 0 0 0
Greenville 46 65 41 64 / 25 0 0 0
Greenwood 47 66 41 66 / 47 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...High Wind Warning until 7 PM CDT this evening for MSZ028>033-
037>039-043>046-048>052-054>058-061>066-072>074.
LA...None.
AR...None.
&&
22Hazardous weather outlook, Mar 30, 4:11 AM CDT, 15 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 411 AM CDT Wed Mar 30 2022 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-040-041-047- 059-060-310915- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Washington-Issaquena-Sharkey-Warren-Jefferson-Adams- 411 AM CDT Wed Mar 30 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today NON-THUNDERSTORM WINDS THREAT...Significant TIMING...Today Today, severe storms are expected and significant severe weather is possible for the entire outlook area this afternoon into this evening. The primary hazards will be damaging wind gusts up to 80 mph and possible tornadoes. A strong tornado can not be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Today, sustained winds of at least 25 to 35 mph with gusts of up to 55 mph are expected across the forecast area before thunderstorms arrive. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ025>033-035>039-042>046-048>058-061>066-072>074-310915- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo- Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton- Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 411 AM CDT Wed Mar 30 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Significant TIMING...Today Today, severe storms are expected and significant severe weather is possible for the entire outlook area this afternoon into this evening. The primary hazards will be damaging wind gusts up to 80 mph and possible tornadoes. A strong tornado can not be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Today, sustained winds of at least 25 to 35 mph with gusts of up to 55 mph are expected across the forecast area before thunderstorms arrive. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 14 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Mar 30, 6:52 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND DMG FOREST HILL 32.27N 90.28W
03/30/2022 HINDS MS EMERGENCY MNGR
ROOF DAMAGE TO MULTIPLE HOMES ON PLUMMER
CIR. POSSIBLE TORNADO.
&&
DLLocal storm report, Mar 30, 6:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 S HAWKINS FIELD 32.31N 90.23W
03/30/2022 HINDS MS EMERGENCY MNGR
A STEEPLE WAS BLOWN OFF A CHURCH AT ROBINSON
AND ELLIS.
&&
DLLocal storm report, Mar 30, 6:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND DMG 4 E LEBANON 32.16N 90.44W
03/30/2022 HINDS MS EMERGENCY MNGR
TREES DOWNED ALONG DRY GROVE RD BETWEEN
MYERS AND PARSONS AND ALONG MYERS RD.
POSSIBLE TORNADO.
&&
DLLocal storm report, Mar 30, 6:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 6 NW TERRY 32.17N 90.37W
03/30/2022 HINDS MS EMERGENCY MNGR
TREE DOWNED AT KIMBELL AND MCWILLIAMS.
POSSIBLE TORNADO.
&&
DLLocal storm report, Mar 30, 7:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 1 SSW FOREST HILL 32.26N 90.28W
03/30/2022 HINDS MS EMERGENCY MNGR
MINOR ROOF DAMAGE ON CARRIAGE HILLS DR AND
CEDARWOOD DR.
&&
DLLocal storm report, Mar 30, 7:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG 1 NNE STARKVILLE 33.46N 88.81W
03/30/2022 OKTIBBEHA MS BROADCAST MEDIA
TREE FELL ON A HOME ON CALDWELL ST.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:04 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 41 min |
| Mar 30, 7:12 PM CDT | Tornado Warning | JAN | Forrest, Lamar, Marion | 63 min |
| Mar 30, 7:16 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 44 min |
| Mar 30, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 59 min |
| Mar 30, 7:32 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 73 min |
| Mar 30, 7:41 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 34 min |
| Mar 30, 7:54 PM CDT | Tornado Warning | JAN | Jones | 30 min |
| Mar 30, 8:00 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 26 min |
| Mar 30, 8:00 PM CDT | Tornado Warning | JAN | Lauderdale | 47 min |
| Mar 30, 8:10 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee | 15 min |
| Mar 30, 8:12 PM CDT | Tornado Warning | JAN | Forrest | 18 min |
| Mar 30, 8:13 PM CDT | Tornado Warning | JAN | Kemper, Noxubee | 17 min |
| Mar 30, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 50 min |
| Mar 30, 8:35 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 14 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.